# SDR AU980366

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage Main
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE TUBULAR FRAME CRACKED IN AREA OF RT OUTBOARD LANDING GEAR ATTACHMENT POINT.  PART TC:  2,150.
